# SDR FDEA201401220163

- Difficulty date: January 22, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 28,136 hours, 14,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53810087204
- Condition: Corroded
- Location: Frames 45-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 45 - 54 Y1456 SEAT TRACK CORRODED.  PERFORMED SPLICE REPAIR IAW EA 6-5310-T0305630 P1.
